# SDR CA060418001

- Difficulty date: March 17, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 29,759 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2730 · Elevator Control System
- Part: Key
- Part number: NAS558P4048
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM SCREW JACK ASSEMBLY SPROCKET SPINS WITHOUT ANY MOVEMENT OF SCREWDRIVE.  FOUND KEY, P/N NAS558P404-8 TO BE MISSING CAUSING NO ELEVATOR TRIM TO BE AVAILABLE ON RIGHT SIDE.  REFERENCE DASH 8/300 IPC 27-38-00; FIGURE 15; ITEM 160.  SCREW JACK REPLACED.
